Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, folks. My friend is HIV positive and he is recommended to try with a drug called Efavirenz. I have heard something about this drug. Some people say that it can cause schizophrenia or bipolar disorder. I wonder if this is true or not. I hope someone will answer this. Bye!

Loading...

Hi, there. Efavirenz is used in a HIV treatment. Its brand names are: Stocrin and Sustiva. For HIV that has not been previously treated, it is recommended to combine Efavirenz with lamivudine/zidovudine. It can also be combined with tenofovir/emtricitabine. Efavirenz is never used alone. It is always used in combination with other drugs. I am not sure about its side effects. Maybe others will know. Good luck to your friend.
Reply

Loading...

Hi, good people. I have also heard that Efavirenz is never given alone. It always goes with other drugs in combination. It can show many side effects. Some of them are related to psychiatric disorders. Those would be: memory loss, insomnia and confusion. Depression is also possible. I haven’t read anywhere that it can cause schizophrenia. I hope this helps. Bye!
Reply

Loading...

Hello, everyone. I think that your friend should ask his doctor more about these side effects. Efavirenz can indeed show some serious psychiatric side effects. Confusion and memory loss are milder ones. Hallucinations are also possible. Abnormal and paranoid thinking can also appear. Some experts claim that even suicidal thoughts may appear. In any case, a doctor must be consulted. I hope everything will be all right. Bye!
Reply

Loading...

I just started taking this drug a few days ago. I noticed that my dreams were really "big." They were like epic movies instead of short blurbs. I was dizzy the first 2 nights (like an alcohol effect), and experienced memory "issues" throughout the following day (short term memory was a total "no-go)." I was overly sensitive to criticism by others, though, and cried when a friend became frustrated with me (I [usually] never cry). As the days passed the symptoms became self limiting. If things remain as they are, then my side-effects seem to have now passed, with the exception of vibrant colors as I dream. I have not yet been taking this medication for one week, so I am pretty impressed with the seemingly few and quite mild co-effects, or side effects of the drug. Thanks to all who've contributed to the development of this drug. Valle
Reply

Loading...

Hi guys regarding Efavirenz please please please steer clear from this drug. I was on it for three years, came off it 2.5 years ago and still not getting refreshing sleep. The insomnia was almost unbearable along with depression and memory loss. I don't think I will ever be my normal self again. Whatever the docs say. This drug is bad and i'm sure it has caused me some kind of brain damage

Hope this helps.

Truvada and Naviropene is my course and it's fine. Be firm with your doctors

Bye for now
Reply

Loading...